# SDR SWIA201231929

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 41,172 hours, 58,779 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR WOULD NOT EXTEND.  PERFORMED QRH PROCEDURE AND GEAR DID EXTEND.  (FLT 5409)  REPLACED LANDING GEAR MODULE ASSEMBLY. P/N: 120-38594-001 S/N  OFF: 120148
